# SDR C77A055010

- Difficulty date: June 18, 2010
- Submitted: June 19, 2010
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 4,030 hours, 2,375 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Bent
- Location: Nr 1 Engine
- Part time: 4,030 hours, 2,375 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKES ON ENG 1, ENG 2, RADOME, NOSE GEAR, LT SIDE FUSELAGE, OVER WING, LT SIDE L/E WING, LT SIDE HORIZ STAB, ONLY DAMAGE FOUND WAS BEND BLADE ON NR 1 ENGINE, NO INDICATION OF CORE INGESTION. REPLACED MATCHED PAIR OF FAN BLADES IAW MM 72-00-00 SPEC PROCD 72-001.
